Benadryl - Extra Strength Total Allergy & Sinus Relief Caplets | 30 Caplets

Description

Fast effective symptoms relief.

Allergies:

  • Sneezing
  • Runny nose
  • Itchy, watery eyes

Sinus & Pain:

  • Nasal Congestion
  • Sinus Congestion
  • Sinus Pain
  • Sinus Headache

Benadryl - Extra Strength Total Allergy & Sinus Relief Caplets | 30 Caplets

Product form

Free pickup in store

SKU: 06260096183

3 in stock

$18.29

    Earn [points_amount] when you buy this item.

    Free shipping on orders over $85 before tax. Some conditions apply, see Important Info tab on the Shipping & Returns page for more information.

    Features
    • Provides fast, effective symptom relief.
    • Eases sneezing and runny nose.
    • Soothes itchy, watery eyes.
    • Relieves sinus pain and congestion.
    • Guaranteed secure & safe checkout.

      shop pay

    Description

    Fast effective symptoms relief.

    Allergies:

    • Sneezing
    • Runny nose
    • Itchy, watery eyes

    Sinus & Pain:

    • Nasal Congestion
    • Sinus Congestion
    • Sinus Pain
    • Sinus Headache
    Ingredients

    Acetaminophen 500 mg, Pseudoephedrine Hydrochloride 30 mg, Diphenhydramine Hydrochloride 25 mg.

    Product Disclaimer

    All products are subject to our Product Disclaimer. Read more here.

    Medicinal Disclaimer

    Should you require consultation with a pharmacist, you may contact us by phone during operating hours at 613-233-4029. Additional product information can be found on the product by the manufacturer. Consult your pharmacist when purchasing if you have any concerns. Always keep products out of reach of children. To be sure this product is right for you, always read and follow the label.

    Recently viewed products

    © 2025 White Cross E-Store, Powered by Shopify

    • American Express
    • Apple Pay
    • Diners Club
    • Discover
    • Google Pay
    • Mastercard
    • Shop Pay
    • Visa

    Login

    Forgot your password?

    Don't have an account yet?
    Create account